scroll to top
0

EBSCO Auth Banner

Let's find your institution. Click here.

Advanced Search Results For "HAMILTONIAN systems"

1 - 10 of 32,453 results for
 "HAMILTONIAN systems"
Results per page:

Perturbed Keplerian Hamiltonian Systems.

Publication Type: Academic Journal

Source(s): International Journal of Differential Equations. 1/9/2023, p1-7. 7p.

Authors:

Abstract: This paper deals with a class of perturbation planar Keplerian Hamiltonian systems, by exploiting the nondegeneracy properties of the circular solutions of the planar Keplerian Hamiltonian systems, and by applying the implicit function theorem, we show...

View details

Robust, distributed and optimal control of smart grids.

Publication Type: Conference

Source(s): EPJ Web of Conferences. 2022, Vol. 268, p1-22. 22p.

Abstract: These lecture notes provide an overview of recent research on the modeling and control of smart grids using distributed algorithms. In particular, energy-based modeling of general AC power networks using the framework of port-Hamiltonian systems theory...

View details

Periodic solutions for certain Hamiltonian systems in arbitrary dimension and global parametrization of some manifolds.

Publication Type: Academic Journal

Source(s): Carpathian Journal of Mathematics. 2022, Vol. 38 Issue 3, p631-640. 10p.

Authors:

Abstract: It has been recently shown that the limit cycle situation is not valid for Hamiltonian systems in dimension two, under appropriate conditions. The applications concern global parametrizations of closed curves in the plane and optimal design problems. H...

View details

A two-site triplet exciton hopping model: Application to 3P700.

Publication Type: Academic Journal

Source(s): Journal of Chemical Physics; 12/14/2022, Vol. 157 Issue 22, p1-8, 8p

Abstract: Copyright of Journal of Chemical Physics is the property of American Institute of Physics and its content may not be copied or emailed to multiple sites or posted to a listserv without the copyright holder's express written permission. However, users m...

View details

Enhanced Synchronization Stability of Grid-Forming Inverters With Passivity-Based Virtual Oscillator Control.

Publication Type: Academic Journal

Source(s): IEEE Transactions on Power Electronics. Dec2022, Vol. 37 Issue 12, p14141-14156. 16p.

Abstract: In this article, a passivity-based virtual oscillator control strategy with enhanced synchronization stability for grid-forming inverters (GFMs) is proposed. By adopting the port-controlled Hamiltonian system theory for orbital stabilization problems, ...

View details

DIRAC PROCEDURE AND THE HAMILTONIAN FORMALISM FOR COSMOLOGICAL PERTURBATIONS IN A BIANCHI I UNIVERSE.

Publication Type: Conference

Source(s): Acta Physica Polonica B, Proceedings Supplement. 2022, Vol. 15 Issue 1, p1-7. 7p.

Authors:

Abstract: We apply the Dirac procedure for constrained systems to the Arnowitt-Deser-Misner (ADM) formalism linearized around a Bianchi I universe with a single minimally coupled scalar field. We discuss and employ basic concepts such as Dirac observables, Dirac...

View details

Jarzynski equality on work and free energy: Crystal indentation as a case study.

Publication Type: Academic Journal

Source(s): Journal of Chemical Physics. 3/21/2022, Vol. 156 Issue 11, p1-12. 12p.

Abstract: Mathematical relations concerning particle systems require knowledge of the applicability conditions to become physically relevant and not merely formal. We illustrate this fact through the analysis of the Jarzynski equality (JE), whose derivation for ...

View details

Policy Iteration Method for Time-Dependent Mean Field Games Systems with Non-separable Hamiltonians.

Publication Type: Academic Journal

Source(s): Applied Mathematics & Optimization. Apr2023, Vol. 87 Issue 2, p1-34. 34p.

Abstract: We introduce two algorithms based on a policy iteration method to numerically solve time-dependent Mean Field Game systems of partial differential equations with non-separable Hamiltonians. We prove the convergence of such algorithms in sufficiently sm...

View details

Periodic solutions of indefinite planar systems with asymmetric nonlinearities via rotation numbers.

Publication Type: Academic Journal

Source(s): Mathematical Methods in the Applied Sciences. 1/30/2023, Vol. 46 Issue 2, p2869-2883. 15p.

Abstract: We consider an indefinite planar system z′=f(t,z)$$ {z}^{\prime }=f\left(t,z\right) $$ under asymmetric non‐resonance conditions and obtain the existence of 2π$$ 2\pi $$‐periodic solutions by combining a rotation number approach together with the Poinc...

View details

Limit cycles in piecewise polynomial Hamiltonian systems allowing nonlinear switching boundaries.

Publication Type: Academic Journal

Source(s): Journal of Differential Equations. Jan2023, Vol. 344, p405-438. 34p.

Abstract: This paper aims to study the limit cycles of planar piecewise polynomial Hamiltonian systems of degree n with the switching boundary y = x m , where m and n are positive integers. We answer a version of the 16th Hilbert problem for such systems, provid...

View details
sponsored